Net Characterizations of Equicontinuity.

Jeon Sheng Yang

Mathematica Scandinavica (1969)

  • Volume: 25, page 113-120
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Yang, Jeon Sheng. "Net Characterizations of Equicontinuity.." Mathematica Scandinavica 25 (1969): 113-120. <>.

author = {Yang, Jeon Sheng},
journal = {Mathematica Scandinavica},
keywords = {topology},
pages = {113-120},
title = {Net Characterizations of Equicontinuity.},
url = {},
volume = {25},
year = {1969},

AU - Yang, Jeon Sheng
TI - Net Characterizations of Equicontinuity.
JO - Mathematica Scandinavica
PY - 1969
VL - 25
SP - 113
EP - 120
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.